| Model Number |
SWIVELOCK, SP BC KL 4.75MM |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/18/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 7/18/2025, a sales representative reported via phone that an ar-2324kbcsp 4.75 mm biocomposite knotless swivelock anchor had an issue during a rotator cuff repair procedure on (b)(6) 2025.When the surgeon was inserting it into the bone at a perpendicular angle, upon tapping, the eylet broke inside the patient.The surgeon was able to remove all fragments from the patient, and there was no harm.The complaint device was discarded, and no pictures were taken.Another ar-2324kbcsp 4.75 mm biocomposite knotless swivelock anchor with the same lot number was used to complete the procedure successfully.The case was slightly delayed by under 15 minutes, and no additional anesthesia was administered.This occurred during use with no reported patient harm.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint device was not received for evaluation.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude the most likely cause.The most likely cause of the reported failure is user error, including improper bone preparation and/or incorrect surgical technique during device application.These factors may have contributed to the malfunction or compromised the integrity of the implant during the procedure.The complaint allegation could not be confirmed, as the device was not received for evaluation, and no evidence of the reported failure was provided.